# SDR AALA202002119010

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,580 hours, 26,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240004
- Part serial: 3252
- Condition: No Test
- Location: Pax Door Assist
- Part time: 59,580 hours, 26,780 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 831 CYLINDER AT FORWARD GALLEY AREA DID NOT PASS TEST. REPLACED DOOR CYLINDER PER AMM 52-11-14-400-001-B.
